Discontinuous games with asymmetric information: An extension of Reny's existence theorem
Wei He and
Nicholas C. Yannelis
Games and Economic Behavior, 2015, vol. 91, issue C, 26-35
Abstract:
We introduce asymmetric information to games with discontinuous payoffs and prove new equilibrium existence theorems. In particular, the seminal work of Reny (1999) is extended to a Bayesian preferences framework.
Keywords: Discontinuous game; Asymmetric information; Bayesian expected utility; Finite payoff security (search for similar items in EconPapers)
JEL-codes: C62 C72 D82 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825615000627
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:91:y:2015:i:c:p:26-35
DOI: 10.1016/j.geb.2015.03.013
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().